# SDR ABXA070019

- Difficulty date: January 24, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 75,681 hours, 19,122 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 56,471 hours, 13,939 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 3,021 hours, 1,150 cycles
- Stage of operation: TO
- How discovered: B
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM ILN, DURING LANDING GEAR RETRACTION, GOT SUBSTANTIAL IMPACT SOUND FROM LEFT ENGINE AREA, AND BURNING SMELL AFTER SOUND.  NO ENGINE ABNORMALITIES OR EXCEEDANCES.  LANDED UNDER WEIGHT.  C/W BIRD STRIKE INSPECTION BORESCOPE & BLADE REPLACEMENT ON LT ENGINE REF W/P 600264766 FOR DOCUMENTATION.  MAINTENANCE PULLED THE THREE DAMAGED BEYOND LIMIT BLADES AND ADDITIONAL 180 BLADE FOR A TOTAL OF FOUR BLADES THAT NEED CHANGED.  AIRCRAFT TOOK SOME BIRDS AS WELL, BUT NO DENTS ON AIRFRAME FOUND.
